# SDR DL76L992142

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Contaminated
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTED ELECTRICAL BURNING SMELL IN AFT GALLEY.  TURNED OFF GALLEY ITEMS AND C/BS.  INDIVISUALLY REPOWERED ITEMS. SMELL DID NOT RETURN.  FOUND BURNT PAPER UNDERNEATH COFFEEMAKER PULLED AND COLLARED C/BS.  FWD TO MCO.
